# SDR UIEA2022092101015

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Not Reported
- Location: Bs 2597
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 2598 BULKHEAD FRAME FITTING REPLACEMENT AS PER ATLAS AIR EO 4453A770 2&&3( FRAME FITTING REPLACEMENT AS PER ATLAS AIR EO 4453A770 2&3 AND EXISTING FASTENERS INSTALLED (6EA) AS PER RI NO: RI-53-80-15889 REV A )
